The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Number of items: 2.

Barbina, Silvia and Zambella, Domenico (2012). Generic expansions of countable models. Notre Dame Journal of Formal Logic, 53(4) pp. 511–523.

Pratt-Hartmann, Ian and Third, Allan (2006). More fragments of Language. Notre-Dame Journal of Formal Logic, 47(2) pp. 151–177. file

This list was generated on Fri Aug 29 21:57:48 2014 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk